EconPapers    
Economics at your fingertips  
 

A Generalization of Lacunary Equistatistical Convergence of Positive Linear Operators

Yusuf Kaya and Nazmiye Gönül

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

In this paper we consider some analogs of the Korovkin approximation theorem via lacunary equistatistical convergence. In particular we study lacunary equi-statistical convergence of approximating operators on spaces, the spaces of all real valued continuous functions de ned on and satisfying some special conditions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/514174.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/514174.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:514174

DOI: 10.1155/2013/514174

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:514174